|
Two open problems for absolutely convergent Dirichlet series |
Author |
O. B. Skaskiv, O. Yu. Zadorozhna
matstud@franko.lviv.ua, olzadorozhna@gmail.com
Ivan Franko National University of L’viv
|
Abstract |
For the absolutely convergent in a half-plane Dirichlet series we establish upper estimates
without exceptional sets. |
Keywords |
analytic function; Dirichlet series; maximal term |
Reference |
1. Filevych P.V. To the Sheremeta theorem concerning relations between the maximal term and the maximum
modulus of entire Dirichlet series// Mat. Stud. – 2000. – V.13, №2. – P. 139–144.
2. Salo T., Skasiv O. On the maximum modulus and maximal term absolute convergent Dirichlet series//
Mat. Visn. Nauk. Tov. Im. Shevchenka. - 2007. - V.4. - P. 264–274. (in Ukrainian)
3. Skaskiv O.B. On Wiman’s theorem concerning the minimum modulus of a function analytic in the unit
disk// Izv. Akad. Nauk SSSR. – 1989. – V.53, №4. – P. 833–850. (in Russian) English translated in Math
USSR, Izv. – 1990. – V.35, .1. – P. 165–182.
4. Skaskiv O.B., Bodnar R.D. The speed of convergence of the Dirichlet series// Visn. L’viv. Univ., ser.
mekh.-math. – 1998. – V.49. – P. 71–74. (in Ukrainian)
5. Sheremeta M.M. Entire Dirichlet series. – Eyiv: ISDO, 1993. – 168p. (in Ukrainian)
|
Pages |
106-112 |
Volume |
38 |
Issue |
1 |
Year |
2012 |
Journal |
Matematychni Studii |
Full text of paper |
PDF |
Table of content of issue |
HTML |